Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Redness in eye with burning, green gunk in the corners after spending a day at the beach. Reason?

I was at the beach all day today and went out to dinner with a few friends. towards the end of my evening i went to wallmart and a friend noticed that my left eye was red. My eye burned and was red and blood shot and had green goop in the corner by my nose . and the left corner hurts when i close it. whats wrong with it?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having redness of eyes, burning sensation of the eyes, discharge from the eyes... All these indicate infection of the conjunctiva called as conjunctivitis. It may be because of exposure to the sea water or to sand of the beach.
The treatment is by antibiotic eye drops. I advice you to consult eye doctor for examination and treatment accordingly.
Thank you
Answered: Fri, 16 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor